# SDR QXEA0001034

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PREVIOUS DOUBLER REPAIR PATCH BETWEEN STRINGERS 5 AND 7,  AT FRAME 5. HAS CHAFING DAMAGE ON RT SPEED BRAKE PANEL INNER SKIN.  REPAIRED IAW FOKKER SRM 51-31-05.
